# SDR CHQA200900230

- Difficulty date: October 26, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Aircraft time: 19,566 hours, 16,208 cycles
- Engine: Ge CF343B1
- Engine time: 19,495 hours, 16,105 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO IAH THE CREW REPORTED A FLAP FAIL AT ZERO DEGREES BEFORE THE FLAPS EXTENDED.  THE APPROACH WAS ABORTED AND THE AIRCRAFT ATTEMPTED ANOTHER LANDING WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT USING AD2009-06-12.  NO FAULT CODES WERE FOUND ON THE FECU AND THE OPS CHECK OF THE FLAPS FOUND NO FURTHER DEFECTS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
